Murphtang (murphtang) wrote in vaginapagina,
Murphtang
murphtang
vaginapagina

Strange Discharge and the Pill

So basically, I'm having a really weird issue...

I've got the implant as my main method of birthcontrol, but am also taking Gedarel birth control pills to regulate my bleeding.

Ever since starting to take the pill, around two weeks after my period finishes (so halfway through my cycle) I get a massive increase of discharge (it's normal and doesn't smell, I just get loads of it) and I feel itchy down below (not in a really terrible way, more like how it feels when I sweat a lot lol). It then stops itching after about a week, and then I get my period...then I'm fine again until the second week after my period finishes again. -_-; It's not overly annoying, it's just...strange. Is this something I need to be really worried about, or could it just be because I am getting excess discharge that it itches? Also...I tend to be quite dry the rest of the time (when I'm not super discharg-y). I think this is a side effect of the pills, but...could it be something else? It's the fact that it keeps going and then coming back again...I thought it was a yeast infection the first time it happened, but then it just stopped, and then came back again the next month, went, came back...etc.

This is more just to put my mind at ease...Idk, I am always so paranoid something is seriously wrong with me...
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments